MathSciNet Relay Station
MathSciNet bibliographic data
MR487721 49F22
Taylor, Jean E. Boundary regularity for solutions to various capillarity and free boundary problems. Comm. Partial Differential Equations 2 (1977), no. 4, 323–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement